On the analytic theory of quadratic forms

K. Ramanathan

Acta Arithmetica (1972)

  • Volume: 21, Issue: 1, page 423-436
  • ISSN: 0065-1036

How to cite


Ramanathan, K.. "On the analytic theory of quadratic forms." Acta Arithmetica 21.1 (1972): 423-436. <http://eudml.org/doc/205128>.

author = {Ramanathan, K.},
journal = {Acta Arithmetica},
language = {eng},
number = {1},
pages = {423-436},
title = {On the analytic theory of quadratic forms},
url = {http://eudml.org/doc/205128},
volume = {21},
year = {1972},

AU - Ramanathan, K.
TI - On the analytic theory of quadratic forms
JO - Acta Arithmetica
PY - 1972
VL - 21
IS - 1
SP - 423
EP - 436
LA - eng
UR - http://eudml.org/doc/205128
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.